# SDR KBM2005F00055

- Difficulty date: April 21, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 7160 · Engine Air Intake System
- Part: Seal
- Part number: 350A54108421
- Condition: Damaged
- Location: Air Intake
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR INTAKE SEAL REQUIRED REPLACEMENT.  REMOVED AND REPLACED.  (M)
